A multiplicity result for a system of real integral equations by use of the Nielsen number

Tom 49 / 1999

Andrei Borisovich, Zygfryd Kucharski, Wacław Marzantowicz Banach Center Publications 49 (1999), 9-18 DOI: 10.4064/-49-1-9-18

Streszczenie

We prove an existence and multiplicity result for solutions of a nonlinear Urysohn type equation (2.14) by use of the Nielsen and degree theory in an annulus in the function space.

Autorzy

  • Andrei Borisovich
  • Zygfryd Kucharski
  • Wacław Marzantowicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek